# SDR CA030827001

- Difficulty date: August 21, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 17,531 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 26111441
- Condition: Cracked
- Location: Flap Actuator
- Part time: 18,416 hours, 30,247 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FLAPS WERE SELECTED TO 30 DEGREES.  FLAP INDICATION WAS SHOWING 20 DEGREES & AIRSPEED CONFIRMED FLAPS WERE INOPERATIVE. FLAP MOTOR CIRCUIT BREAKER WAS POPPED & STANDBY FLAP MOTOR WAS TRIED WITH NO RESULTS.  A SUCCESSFUL LANDING WAS MADE & FLAPS WERE FOUND STUCK IN THE 20 DEGREE POSITION.  INSPECTION REVEALED FLAP ACTUATOR SUPPORT ASSY TORN & CRACKED.  TRANSMISSION HAD TWISTED SUPPORT ASSY & JAMMED.  ATTEMPTED USE OF ALTERNATE FLAP MOTOR BY CREW HAD SHEARED DRIVE COUPLING.  MM CALLS UP AN INSPECTION OF FLAP SUPPORT ASSY EACH 400 HRS.   SUPPORT ASSY APPEARED TO HAVE NUMEROUS CRACKS PRESENT PRIOR TO BREAKING POINT,  LEADING TO INCREASED STRESS & UNSUPPORTABLE LOAD.
